# SDR UALA2010021200547

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,063 hours, 13,350 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2160
- Condition: Defective
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS MESSAGE.  BATTERY FOUND DEFECTIVE.  REPLACED MAIN BATTERY. OP CKS GOOD.
